# SDR 08FDEA02500

- Difficulty date: June 26, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 33,089 hours, 14,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53610731208
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CROSSBEAM C14, LBL 55.0, INNERGRANULAR CORROSION ON LOWER FLANGE.  REMOVED CORROSION PER SRM 51-74-10.  MEASURED REMAINING THICKNESS PER NTM 51-10-04.  FOUND WITHIN LIMIT (REMAINING THICKNESS: 0.096 INCH).  APPLIED FLAP PEENING PER SRM 51-29-00.  REPAINTED AREA PER SRM 51-75-10.
